Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 140, NWS St. Louis, MO

June 16, 20194 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 16, 2019, 1:14 AM CDT for 4 counties in Illinois. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2019, 1:14 AM CDT (06:14 UTC)
Expired
Jun 16, 2019, 2:00 AM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bond County, IL, Clinton County, IL, Madison County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 86 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:40 AM CDTTSTM WND DMG1 Nnw Highland, ILLARGE TREE BRANCHES SNAPPED.
Jun 16, 1:52 AM CDTHAIL 1Caseyville, ILRANGE OF HAIL SIZES. HAIL FELL FOR APPROXIMATELY 2 MINUTES BEGINNING AT 0152 CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

023 
WUUS53 KLSX 160614
SVRLSX
ILC005-027-119-163-160700-
/O.NEW.KLSX.SV.W.0140.190616T0614Z-190616T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
114 AM CDT Sun Jun 16 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northern Clinton County in south central Illinois...
  Bond County in south central Illinois...
  Southern Madison County in southwestern Illinois...
  Northeastern St. Clair County in southwestern Illinois...

* Until 200 AM CDT.

* At 114 AM CDT, a severe thunderstorm was located over Pontoon
  Beach, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Granite City, O'Fallon, East St. Louis, Collinsville, Edwardsville,
  Fairview Heights, Glen Carbon, Highland, Troy, Maryville,
  Greenville, Pontoon Beach, Centreville, Breese, Lebanon,
  Caseyville, Washington Park, Madison, Carlyle and Fairmont City.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 52.
 Interstate 55 in Illinois near exit 23.
 Interstate 64 in Illinois near exit 9.

This also includes Carlyle Lake Recreational Area and Horseshoe Lake
State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3864 8925 3860 9011 3878 9016 3878 9015
      3903 8926
TIME...MOT...LOC 0614Z 258DEG 47KT 3871 9003 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
3 follow-up statements
574 
WWUS53 KLSX 160628
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
128 AM CDT Sun Jun 16 2019

ILC163-160638-
/O.CAN.KLSX.SV.W.0140.000000T0000Z-190616T0700Z/
St. Clair IL-
128 AM CDT Sun Jun 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3864 8925 3866 9004 3875 9008 3880 9007
      3903 8926
TIME...MOT...LOC 0628Z 255DEG 39KT 3873 8988 

$$

ILC005-027-119-160700-
/O.CON.KLSX.SV.W.0140.000000T0000Z-190616T0700Z/
Clinton IL-Bond IL-Madison IL-
128 AM CDT Sun Jun 16 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHERN CLINTON...BOND COUNTIES IN SOUTH CENTRAL ILLINOIS AND
SOUTHEASTERN MADISON COUNTIES IN SOUTHWESTERN ILLINOIS...

At 128 AM CDT, a severe thunderstorm was located over Troy, moving
east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Collinsville, Edwardsville, Glen Carbon, Highland, Troy, Maryville,
Greenville, Pontoon Beach, Carlyle, South Roxana, Roxana, St. Rose,
St. Jacob, Marine, Pocahontas, Alhambra, Mulberry Grove, Tamalco,
Beaver Creek and Woburn.

This also includes Carlyle Lake Recreational Area.
 
This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 52.
 Interstate 55 in Illinois near exit 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3864 8925 3866 9004 3875 9008 3880 9007
      3903 8926
TIME...MOT...LOC 0628Z 255DEG 39KT 3873 8988 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
076 
WWUS53 KLSX 160643
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
143 AM CDT Sun Jun 16 2019

ILC005-027-119-160700-
/O.CON.KLSX.SV.W.0140.000000T0000Z-190616T0700Z/
Clinton IL-Bond IL-Madison IL-
143 AM CDT Sun Jun 16 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHERN CLINTON...BOND COUNTIES IN SOUTH CENTRAL ILLINOIS AND
SOUTHEASTERN MADISON COUNTIES IN SOUTHWESTERN ILLINOIS...

At 142 AM CDT, a severe thunderstorm was located over Highland,
moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Collinsville, Edwardsville, Glen Carbon, Highland, Troy, Maryville,
Greenville, Pontoon Beach, Carlyle, South Roxana, Roxana, St. Rose,
St. Jacob, Marine, Pocahontas, Alhambra, Mulberry Grove, Tamalco,
Beaver Creek and Woburn.

This also includes Carlyle Lake Recreational Area.
 
This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 52.
 Interstate 55 in Illinois near exit 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3864 8925 3866 9004 3875 9008 3880 9007
      3903 8926
TIME...MOT...LOC 0642Z 265DEG 41KT 3870 8966 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
691 
WWUS53 KLSX 160655
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
155 AM CDT Sun Jun 16 2019

ILC005-027-119-160704-
/O.EXP.KLSX.SV.W.0140.000000T0000Z-190616T0700Z/
Clinton IL-Bond IL-Madison IL-
155 AM CDT Sun Jun 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLINTON...BOND
COUNTIES IN SOUTH CENTRAL ILLINOIS AND SOUTHEASTERN MADISON COUNTIES
IN SOUTHWESTERN ILLINOIS WILL EXPIRE AT 200 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 3864 8925 3866 9004 3875 9008 3880 9007
      3903 8926
TIME...MOT...LOC 0654Z 258DEG 47KT 3873 8948 

$$

Britt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 11:05 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 15, 11:05 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1105 PM CDT Sat Jun 15 2019

.SHORT TERM...  (Through Late Sunday Night)
Issued at 348 PM CDT Sat Jun 15 2019

MCV is making it's way out of the forecast area as of 20z with some
lingering showers and a few storms. In the meantime, the clouds are
beginning to scatter out from west to east. CAMs are indicating MU
CAPEs in excess of 3000 J/kg and mid level lapse rates around 7.4
degC/km between now and 00z Sunday. So if the atmosphere is able
to recover, there are plenty of old outflow boundaries around to
trigger more activity, so kept slight chance/chance pops through
the early evening hours.

Otherwise, increasing chances of showers and storms expected this
evening and through the overnight hours as main cold front begins to
sink south across the forecast area. With increasing low level
moisture on nose of low level jet, MCS development expected over
southern IA/northern MO this evening, then track to the southeast
across forecast area. Could see a few strong to severe storms with
it with the main threats being large hail and damaging winds.
Heaviest rains still appear to be over portions of west central and
southwestern Illinois, so kept Flash Flood Watch going til 7 am
Sunday.

Showers and storms will taper off through the morning hours on
Sunday. However with residual outflow boundaries and slowly
sinking cold front, will see redevelopment mainly along and south
of I-70 by Sunday afternoon. There is a marginal risk of strong to
severe storms, especially Sunday afternoon.

Storms will taper off once again through Sunday evening, but with
frontal boundary lingering over the region, will keep chance pops
going through the overnight hours.

Byrd

.LONG TERM...  (Monday through Next Saturday)
Issued at 348 PM CDT Sat Jun 15 2019

Active weather patter will persist through most of next week. Models
remain in agreement with the front stalling over the area through
at least next Friday with several rounds of activity through this
period. This wet pattern will keep the potential for another 1-3
inches of rainfall through next Friday. Otherwise, temperatures
will remain at or just bit below normal for this time of year.

Byrd

&&

.AVIATION...  (For the 06z TAFs through 06z Sunday Night)
Issued at 1050 PM CDT Sat Jun 15 2019

A cold front will drop slowly southeastward into our area late
tonight and Sunday. This front may make it to near UIN and COU by
18Z Sunday. A line of thunderstorms currently near UIN will drop
southward into COU and the St Louis metro area late tonight.
Thunderstorms will move into COU by 06Z, and into the St Louis
metro area between 06-07Z Sunday. The convection should shift
south-southeast of the taf sites by 10-12Z Sunday. Thunderstorms
may redevelop by late Sunday afternoon from COU to STL. Prevailing
VFR conditions are expected outside of the showers/storms.
Surface winds should be southwesterly outside of the storms,
except the wind will become west-northwesterly in UIN Sunday
afternoon.

SPECIFICS FOR KSTL: A cold front will drop slowly southeastward
into our area late tonight and Sunday. This front may make it to
near UIN and COU by 18Z Sunday. A line of thunderstorms currently
near UIN will drop southward into STL between 06-07Z Sunday. The
convection should shift south-southeast of the STL by 10-12Z
Sunday. Thunderstorms may redevelop by late Sunday afternoon.
Prevailing VFR conditions are expected outside of the
showers/storms. Surface winds should be southwesterly outside of
the storms.

GKS

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     69  86  68  81 /  80  60  60  50
Quincy          68  84  65  80 /  90  20  40  30
Columbia        67  82  64  81 /  80  50  50  50
Jefferson City  67  84  64  82 /  80  60  50  50
Salem           69  86  67  82 /  80  70  60  60
Farmington      67  85  64  81 /  80  70  60  70

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...Flash Flood Watch until 7 AM CDT Sunday for Bond IL-Fayette IL-
     Greene IL-Jersey IL-Macoupin IL-Montgomery IL.

&&

WFO LSX
Hazardous weather outlook, Jun 15, 4:06 PM CDT, 9 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
406 PM CDT Sat Jun 15 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
406 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected across the area through tonight. Heavy
rainfall may produce flash flooding across parts of south central
Illinois. Refer to the flash flood watch for more information.

A few thunderstorms may become severe through tonight. The main
threats will be large hail and damaging winds.

Major river flooding is forecast to continue along parts of the
Missouri, Mississippi, Illinois Rivers as well as the lower Meramec
and Cuivre Rivers.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms remain possible across parts of the area each day
Sunday through Friday. Isolated severe storms will be possible on
Sunday.

Major river flooding is forecast to continue along parts of the
Missouri, Mississippi, Illinois Rivers as well as the lower Meramec
and Cuivre Rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through tonight.

Byrd

In the hours before

Special weather statement, Jun 15, 11:26 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service St Louis MO
1126 PM CDT Sat Jun 15 2019

ILZ095>097-MOZ035-036-160515-
Brown IL-Adams IL-Pike IL-Pike MO-Ralls MO-
1126 PM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR PIKE...SOUTHEASTERN ADAMS AND
SOUTHWESTERN BROWN COUNTIES IN WEST CENTRAL ILLINOIS...RALLS AND
NORTHWESTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI UNTIL 1215 AM
CDT...

At 1126 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Buckhorn to near Hannibal
to near Perry. Movement was east at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Hannibal, Bowling Green, Pittsfield, Vandalia, Louisiana, Barry,
Griggsville, New London, Pleasant Hill, Perry, Atlas, Center,
Beverly, Frankford, Pike, Curryville, Tarrants, Spencerburg, Kingston
and Independence.

This includes Interstate 72 between exits 10 and 35.

This also includes Siloam Springs State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Illinois...and central and northeastern Missouri.

LAT...LON 3987 9058 3983 9057 3971 9065 3964 9061
      3960 9072 3926 9106 3935 9172 3941 9171
      3969 9141 3969 9131 3972 9136 3990 9090
TIME...MOT...LOC 0426Z 282DEG 26KT 3986 9090 3970 9130 3943 9160

Britt
Special weather statement, Jun 15, 11:38 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service St Louis MO
1138 PM CDT Sat Jun 15 2019

MOZ034-035-042-160530-
Audrain MO-Monroe MO-Ralls MO-
1138 PM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RALLS...NORTH
CENTRAL AUDRAIN AND MONROE COUNTIES UNTIL 1230 AM CDT...

At 1138 PM CDT, Doppler radar was tracking a strong thunderstorm over
Madison, moving east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Paris, Santa Fe, Madison, Holliday, Stoutsville and Florida.

This also includes Union Covered Bridge Historic Site and Mark Twain
Lake Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and northeastern Missouri.

LAT...LON 3955 9230 3955 9169 3928 9172 3936 9231
TIME...MOT...LOC 0438Z 275DEG 24KT 3946 9222

Britt
Special weather statement, Jun 16, 12:26 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service St Louis MO
1226 AM CDT Sun Jun 16 2019

MOZ034>036-042-160615-
Pike MO-Audrain MO-Monroe MO-Ralls MO-
1226 AM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RALLS COUNTY IN
NORTHEASTERN MISSOURI...NORTHERN AUDRAIN COUNTY IN CENTRAL
MISSOURI...SOUTHERN MONROE AND SOUTHWESTERN PIKE COUNTIES IN
NORTHEASTERN MISSOURI UNTIL 115 AM CDT...

At 1225 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Centralia to near Santa Fe.
Movement was east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Vandalia, Santa Fe, Perry, Laddonia, Frankford, Farber, Curryville,
Spencerburg and Rush Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and northeastern Missouri.

LAT...LON 3936 9231 3949 9171 3949 9129 3917 9129
      3923 9211 3924 9211 3925 9231
TIME...MOT...LOC 0525Z 278DEG 24KT 3933 9218 3938 9174

Britt
Local storm report, Jun 16, 12:57 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1257 AM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     3 N NEW LONDON          39.63N 91.41W
06/15/2019                   RALLS              MO   BROADCAST MEDIA

            TWO TREE LIMBS...APPROX 8 INCH IN
            DIAMETER...DOWN. OTHER SMALLER TREE LIMBS
            BLOWN DOWN. RELAYED BY WGEM. TIME ESTIMATED
            BY RADAR.

&&

TILLY
Special weather statement, Jun 16, 1:01 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service St Louis MO
101 AM CDT Sun Jun 16 2019

ILZ100-101-MOZ063-064-160645-
St. Clair IL-Madison IL-St. Louis MO-St. Louis City MO-
101 AM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...NORTHEASTERN
ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS AND NORTHEASTERN ST.
LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND NORTHERN ST. LOUIS CITY
UNTIL 145 AM CDT...

At 101 AM CDT, Doppler radar was tracking a strong thunderstorm over
Castle Point, moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
St. Louis, Florissant, University City, Granite City, O'Fallon, East
St. Louis, Hazelwood, Collinsville, Edwardsville, Ferguson, Overland,
Clayton, Jennings, Glen Carbon, Bellefontaine Neighbors, Wood River,
Highland, Troy, Berkeley and Maryville.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois near exit 23.

This also includes Horseshoe Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3865 8971 3861 8971 3865 9035 3883 9035
      3884 9023 3882 9019 3883 9014 3881 9012
      3885 9011 3888 8970 3865 8969
TIME...MOT...LOC 0601Z 269DEG 27KT 3875 9026

Britt
Special weather statement, Jun 16, 1:06 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service St Louis MO
106 AM CDT Sun Jun 16 2019

ILZ060-065-160645-
Montgomery IL-Fayette IL-
106 AM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE AND
MONTGOMERY COUNTIES UNTIL 145 AM CDT...

At 106 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hillsboro, moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Litchfield, Hillsboro, Nokomis, Ramsey, Witt, Taylor Springs,
Coffeen, Schram City, Van Burensburg, Irving, Panama, Fillmore,
Coalton, Donnellson, Butler, Bingham, Walshville, Wenonah, Chapman
and Bayle City.

This includes Interstate 55 in Illinois between exits 52 and 60.

This also includes Ramsey Lake State Park and Lake Lou Yaeger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3904 8970 3929 8970 3934 8914 3922 8914
      3921 8905 3902 8904
TIME...MOT...LOC 0606Z 268DEG 28KT 3919 8956

Britt

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:13 PM CDTSpecial Weather StatementLSXAdams32 min
Jun 15, 10:43 PM CDTSevere Thunderstorm WarningLSXAdams, Pike47 min
Jun 15, 11:10 PM CDTSpecial Weather StatementLSXBrown50 min
Jun 15, 11:26 PM CDTSpecial Weather StatementLSXPike49 min
Jun 16, 1:01 AM CDTSpecial Weather StatementLSXMadison44 min
Jun 16, 1:06 AM CDTSpecial Weather StatementLSXMontgomery39 min
Jun 16, 2:08 AM CDTSpecial Weather StatementLSXClinton, Marion37 min
Jun 16, 2:19 AM CDTAreal Flood AdvisoryLSXMadison6 hr
Jun 16, 2:29 AM CDTAreal Flood AdvisoryLSXBond, Clinton6 hr
Jun 16, 2:58 AM CDTSpecial Weather StatementLSXMarion32 min
Jun 16, 3:34 AM CDTAreal Flood AdvisoryLSXClinton, Fayette, Marion5 hr
Jun 16, 10:12 AM CDTRiver Flood WarningLSXFayette25 hr
Jun 16, 2:46 PM CDTSevere Thunderstorm WarningLSXClinton, Marion, Washington44 min
Jun 16, 3:39 PM CDTSevere Thunderstorm WarningLSXMarion26 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.